# SDR P5CA2019081200168

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 32,947 hours, 5,299 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Apu Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 1 APU GENERATOR PIN N HAD SPARK MARK.  DISCONNECTED APU GENERATOR 1 WIRE IAW JC ATTACHING SHEET 0192683.  REPLACED THE GENERATOR WITH NEW PARTS IAW AMM 24-21-03-004-001, REV 30, AND AMM 24-21-03-404-023, REV 30.  PERFORMED APU GENERATION INSTALLATION TEST IAW AMM 24-21-03-404-023, REV 30,  RESULT WAS SATISFACTORY.
